# SDR IMJ2004F00002

- Difficulty date: July 21, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123E
- Part serial: 8496
- Condition: Failed
- Location: Nr 2
- Part time: 3,998 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 INVERTER FAILED INTERMITTNETLY IN FLIGHT.
